# SDR A6WA200540023

- Difficulty date: January 29, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 7,622 hours, 6,521 cycles
- Engine: Ge CF343B1
- System (JASC): 4950 · APU Bleed Air System
- Part: Manifold
- Part number: 38301552
- Condition: Chafed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR OF JET FUEL IS PRESENT WITH PACKS ON WHILE ON GROUND.  FOUND APU PRIMARY MANIFOLD CHAFED THROUGH BY STARTER CONTROL VALVE.  REPLACED MANIFOLD IAW AMM AND REPOSITIONED CONTROL VALVE.  GROUND RAN AND LEAK AND OPS CHECK GOOD. (K)
